# SDR GTIA9900944

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MHV - FLT 951A - COCKPIT OVERHEAD EMERGENCY LIGHT OUT.  TROUBLESHOT SYSTEM, FOUND EMERGENCY BATTERY PACK  WITH DEAD BATTERIES.  REPLACED BATTERIES ON JOB CARD.  LIGHTS WORK CARD.  (X)
